# SDR SWAA2022110346791

- Difficulty date: September 28, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 AND 16 INCH. FROM FRONT SPAR. CRACK LENGTH = 0.800 INCH. APPROX. 2022-517003 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 200053402; DUE DATE: 13-MAY-23.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210138503; CAL DUE DATE: 19-MAY-23;[03] REPAIRED LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 AND 16 INCH. FROM FRONT SPAR. IAW B737-700 SRM-55-10-01-2R-11 REPAIR 11 SEE INDIVIDUALS SIGNOFF BELOW;[04] REPAIRED LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 AND 16 INCH. FROM FRONT SPAR. IAW B737-700 SRM-55-10-01-2R-11 REPAIR 11 SEE INDIVIDUALS SIGNOFF BELOW  RII ACCOMPLISHED
